# SDR AALA2020072089067

- Difficulty date: July 17, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N968NN
- Make and model: Boeing 737823
- Aircraft serial: 33241
- Aircraft time: 16,158 hours, 6,319 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755712
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED,  RIGHT AFT LAVATORY SMOKE DETECTOR ALERT SOUNDED PER FLIGHT ATTENDANT.    REMOVED AND REPLACED THE RIGHT AFT LAV SMOKE DETECTOR IAW AMM 26-14-01, OPS CHECKED GOOD,
